# SDR UALA2009092803053

- Difficulty date: September 25, 2009
- Submitted: September 28, 2009
- Operation: Air carrier
- Aircraft: N516UA
- Make and model: Boeing 757222
- Aircraft serial: 24860
- Aircraft time: 62,800 hours, 23,490 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Burned
- Location: Bs 347
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIVET HAS BURN MARK ON LEFT SIDE OF FUSELAGE AT APPROX STATION 347 AND APPROX 10 INCHES BELOW AND AFT OF THE NUMBER SIX ON THE NOSE NUMBER.  MAJOR REPAIR ACCOMPLISHED PER MM.  REPLACED FASTENER.
